# SDR SWIA201435976

- Difficulty date: January 6, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,199 hours, 48,719 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Fuel Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LIGHT CAME ON DURING THE DESCENT.  FLT 6212 ADJUSTED SINGLE POINT REFUEL DOOR MICRO SWITCH IAW EMB AMM.
